# SDR ALG2005F00079

- Difficulty date: October 15, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N265AL
- Make and model: Bell 206L-4
- Aircraft serial: 52280
- Engine: Allsn 250C30P
- System (JASC): 6321 · Main Rotor Brake
- Part: Caliper
- Part number: 206340301103
- Part serial: 1470
- Condition: Loose
- Location: Rotor Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DAILY INSPECTION THE MECHANIC FOUND ROTOR BRAKE BOLTS LOOSE AND A PAD WAS MISSING, REMOVED AND REPLACED BOTH CALIPERS WITH SERVICEABLE SET AND THE AC WAS RETURNED TO SERVICE.  (K)
